Someone will be along to help you with the questions pertaining to Tramadol. What I can say is NEVER drink alcohol with your medication. Did you read the warning on the bottle? That is really not safe and it concerns me.
It is quiet so hang on while members come on.
i never drink while "on" this med. i always make sure that at least 8 to 12 hours have gone by. when i talked to my pharmacist about this she said it would be fine.
Tramadol/Ultram came out back in the 90's as an alternative to the opiods. I believe it is a fairly safe drug. I've had it before and it DOES give you somewhat a feeling of euphoria. Tapering would probably be your best bet. Tylenol PM is merely 500mg acetaminophin with a dose of benedryl, either 25 or 50mg. It is usually safe for most people to take. As far as your Blood pressure. I would say it is your priority to control that. Otherwise you are placing yourself at extremely high risk for a stroke or a heart attack. If you start to have symptoms such as headaches, visual changes, slurring of speech, weakness in your extremeties, chest pain, shortness of breath, sweating, or dizziness...Off to the ER you go! Got it?
Tramadol is a highly addictive drug .That many here have and are addicted to it ...If you take to much you are a risk for seizures ..
taking tramadol tylenol pm and some wine id a pretty bad idea ... I would suggest you stay away from achol
It's when you abuse/misuse these medications that you become prone to seizures and such. It is highly recommended by us ( non of which are doctors, but quite a few work in the medical field) that you taper off of tramadol. I'm no expert, but I'm quite sure that tramadol has no beneficial use to hypertension. Probably makes it worse. Take the medication that you need and get rid of the ones you don't because, in the end, they will do you more harm than good.
Just sit back and think when you take your Tramadol and the rush of energy/euphoria that you feel, how much you get accomplished, and what it does for you NOW. Pretty soon, you will be taking it to keep from getting sick and that is no way to live.
After getting the Tramadol out of your system, you will realize that hypertension will more than likely not be a problem. Wine is fine in moderation. Alot of us are duel/addicted so we couldn't do that but maybe you can.
If we live by the sword, we die by the sword.....
Hi! You need to see a doctor for your BP while you are tapering. It will probably go down after you stop the tram though. For now....see a doc. Don't want the BP to spike.
No drinking! That isn't going to help and could possibly hurt. It can't be good, and if you look at your bottle of tram, I bet it says avoid alcohol. It is just a BAD combo.
I am glad you are tapering. The doc who is helping you needs to look after your BP, ok?